# SDR 96ZZZX5539

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23032264
- Condition: Cracked
- Location: Outer Band/Web
- Part time: 4,667 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MAJOR REPAIR OF TURBINE, FOUND WEB OF OUTER BAND SEEMS TO HAVE BEEN MACHINED BELOW SPECS AND REPLATED.  THIS CAUSED A WEAK SPOT IN FLANGE OF NOZZLE THAT CRACKED AND WENT INTO BOTH BLADE TIP PATHS.  NOZZLE IS TO BE SCRAPPED.  ASSURE THAT PARENT METAL IS MACHINED BELOW SPECS.
